T Nation

Test Cypionate Pumps Hindering Workouts

Hey guys

I have been on a compounded testosterone topical for several months…

Its kinda weird cause I have found my strength really in the crapper lately…I get this feeling like a pump in most of the bodyparts im working…but its an uncomfortable pump…but not a cramp…its like my muscles get filled up with soo much blood it becomes hard to “squeeze” or contract my muscles well when working out…

almost the same feeling that you get when your muscles toast and you cant contract it anymore and when you do your sets its just going through the motions…theres no squeeze in the rep anymore muscle wise…hard to describe it…I am only doing 5x5 workout right now and I can do 2 sets and it feels like I can go 10 sets with how easy they are…then the 3rd set it’ll start going downhill the first 3 reps feel great and easy but alot of times I hit a wall the 4th or 5th reps even though the first three reps felt really easy…totally non linear.

IDK WTH is going on but its really weird…the fatigue doesnt seem very linear like it used to…and my muscles which I used to be able the get a good squeeze contraction each rep now feel like trying to flex and overfilled water balloon…just too much blood…and it seems like the first few sets I get a good squeeze on…but the rest I just cant get a good contraction and it feels like my muscle is toast though im only on my 3rd set of the night!

Anybody else experience this? Any fix for it? I am drinking close to if not over a gallon of water daily…

Drinking that much water can be associated with diabetes. How has this consumption changed? Any fasting glucose levels?

You may be getting over loaded with E2 estradiol. -bloat and other adverse effects

Read the advice for new guy sticky for a start.

  • post lab results and ranges
  • need the CBC and cholesterol data as well
  • provide data about you
    – age
    – weight
    – waste size
    – and other data as per sticky